# SDR C7WA200200021

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE SKIN DENT AT BS 360 BETWEEN STRINGER 16L AND 17L.  REPAIRED FUSELAGE SKIN FROM BS 360 TO BS 371.50 BETWEEN STRINGER 16L AND STRINGER 21L IAW SRM 53-30-4 FIG 12.  (M)
